Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2034012

author
Dugger, Daniel and Hollander, Sharon and Isaksen, Daniel C.
title
Hypercovers and simplicial presheaves
year
2004
journal
Mathematical Proceedings of the Cambridge Philosophical Society
volume
136
number
1
pages
9–51
url
http://dx.doi.org/10.1017/S0305004103007175
MathSciNet
MR2034012
DOI
doi:2034012

@article{MR2034012,
    AUTHOR = "Dugger, Daniel and Hollander, Sharon and Isaksen, Daniel C.",
    TITLE = "Hypercovers and simplicial presheaves",
    JOURNAL = "Math. Proc. Cambridge Philos. Soc.",
    FJOURNAL = "Mathematical Proceedings of the Cambridge Philosophical Society",
    VOLUME = "136",
    YEAR = "2004",
    NUMBER = "1",
    PAGES = "9--51",
    ISSN = "0305-0041",
    MRCLASS = "18F20 (55U35)",
    MRNUMBER = "2034012",
    MRREVIEWER = "Manuel Bullejos Lorenzo",
    DOI = "10.1017/S0305004103007175",
    URL = "http://dx.doi.org/10.1017/S0305004103007175"
}

      

This item is never cited.